RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Number 1  


A stochastic approach to finding the zero of a function
R. G. Strongin
3
An algorithm for the method of successive approximations in optimal control problems
I. A. Krylov, F. L. Chernous'ko
14
Best sequential search strategies for finding an extremum
A. G. Sukharev
35
Acceleration of convergence in the solution of minimax problems
V. F. Dem'yanov
51
The optimization of objects with distributed parameters, described by Goursat–Darboux systems
V. I. Plotnikov, V. I. Sumin
61
The existence of the value of a game in pursuit problems
V. M. Gorlov
78
A numerical method for finding the best guaranteed estimates
Yu. G. Evtushenko
89
Construction and convergence of an $h^2$-scheme for a linear boundary value problem for a second-order differential equation with deviating argument
I.-I. R. Saarniit
105
The singularities of the analytic continuation and resonance properties of the solution of the scattering problem for the Helmholtz equation
A. A. Arsen'ev
112
Determination of the geoelectric cross-section by the regularization method
V. B. Glasko, N. I. Kulik, A. N. Tikhonov
139
An investigation of the effectiveness of the use of asymptotic solutions in computations by the Monte Carlo method
B. A. Kargin, G. A. Mikhailov
150
Electromagnetic field of a linear radiator situated within a parabolic cylinder with slits
L. A. Skal'ko, V. M. Skurlov
159
Measures of the importance of objects in complex systems
Yu. I. Zhuravlev, Sh. E. Tulyaganov
170

Scientific communications
Statistical regularization of systems of algebraic equations
E. l. Zhukovskii
185
The Brauer bounds for characteristic roots of indecomposable stochastic matrices
O. A. Timan
192
A method of calculating the complex roots of a system of non-linear equations
A. V. Baranov
199
The solution of some equations containing discontinuous monotonic operators
A. A. Abramov, A. N. Gaipova
204
The approximate method of the residual in nonreflexive spaces
V. A. Vinokurov
207
Solution of an equation of convolution type with an inaccurately prescribed kernel by the regularization method
T. I. Savelova
212
Generalization of a method of solving non-linear equations
A. A. Fokanova
218
A strengthened Newton–Kantorovich method with approximation of the inverse operator
V. M. Verzhbitskii, Z. B. Tsalyuk
222
Minimization of maximin functions
A. B. Pevnyi
227
Two approaches to the difference method of solving Neumann's problem in a rectangular region
B. Aliev
230
Convergence of the collocation method for quasilinear second-order equations of parabolic type
A. I. Ivanov
236
The connection between the solutions of the Helmholtz equation and those of Schrödinger type equations
É. A. Polyanskii
241
Limitation of the variance of 'local' estimates in the solution of radiative transfer problems by the Monte Carlo method
B. M. Golubitskii, M. V. Tantashev
249
Calculation of the total flux at a point
I. F. Podlivaev, Yu. I. Ruzu
252
Behaviour of the variance in the measurement of the distribution of the mean free path
A. I. Khisamutdinov
257
Maximum propulsion nozzles with a given side surface area
Yu. B. Grebenshchikov, A. V. Shipilin
262

Scientific information
Diffraction of waves by an arbitrary set of non-concentrically stratified spheres
V. I. Rozenberg
266
Some new mathematical books
M. K. Kerimov
267
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020